A 36-year-old female asked:
got paragard iud monday (had mirena in past). should i still be bleeding (wednesday)? should i go back to pcp?
1 doctor answer
Dr. Bryan Treacy answered
35 years experience Gynecology
Probably normal: Placement of an IUD sometimes involves dilating the cervix which can result in some bleeding. The IUD is placed through the cervix into the uterine cavity so even if dilation is not necessary, bleeding may still occur. The Paragard IUD lasts up to 12 years and contains copper and plastic. Bleeding for a few days after IUD placement can be normal unless it is heavy and painful. Then see PCP.
Answered on Mar 29, 2019
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month